MAUDE Adverse Event Report: STRYKER GMBH DISTAL TARGETING ARM FEMUR ANTEGRADE IMN INSTRUMENTS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH DISTAL TARGETING ARM FEMUR ANTEGRADE IMN INSTRUMENTS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533106
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "during t2alpha gt surgery, the sleeve inserted to the distal device did not contact with the bone.As a result, the depth gauge measurement was ambiguous, and the screwdriver was not long enough to insert the screw.".

Brand Name
DISTAL TARGETING ARM FEMUR ANTEGRADE IMN INSTRUMENTS
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17637565
Report Number0009610622-2023-00297
Device Sequence Number20456053
Product Code HSB
UDI-Device Identifier07613327357066
UDI-Public07613327357066
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown